# SDR 2000UALA00029

- Difficulty date: January 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 64,671 hours, 16,470 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD57761
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHTS FLICKERED AND THEN REMAINED ON IN FIRST AND BUSINESS CLASS LEFT SIDE OF AIRCRAFT.  *S/D*  REPLACED LT FWD EEL POWER PACK, OPS CK GOOD.
